# SDR 99ZZZX501

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236WH
- Make and model: Piper PA-28-236
- Aircraft serial: 288511012
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Trim Tab
- Part number: 6358501
- Condition: Cracked
- Location: Rt/Lt Stabilator
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND TRIM TAB CRACKED APPROXIMATELY 60 PERCENT AROUND BASE OF ATTACH ARM, P/N 65248-000.  DAMAGE EXTENDED THROUGH INBOARD RIB, P/N 63887-01.  SUBMITTER RECOMMENDED CLOSER PRE-FLIGHT AND MAINTENANCE INSPECTION OF THIS AREA AS IT CAN ONLY BE SEEN BY LOOKING UNDER STABILATOR.
